# SDR CALA2023021600455

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 75,000 hours, 30,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fr12 To Fr24
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK -Y765 FR20 HAS CORROSION. REMOVED AND REPLACED CABIN SEAT TRACK -Y765 FROM FR12 TO FR24 IA W SRM 51-72-11-911. EMP: V933866 WC: 50690 STA: ST ENG BFM
